Alert archive / Nevada / Wind Advisories in 2009

Wind Advisory 31, NWS Las Vegas, NV

June 3, 2009Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Jun 3, 2009, 4:00 AM PDT for Esmeralda County, Nye County, Nevada. It took effect at Jun 3, 2009, 11:11 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2009, 4:00 AM PDT (11:00 UTC)
In effect from
Jun 3, 2009, 11:11 AM PDT
Expired
Jun 3, 2009, 7:00 PM PDT
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Esmeralda County, NV, Nye County, NV

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 11.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4163 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 031100
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
400 AM PDT WED JUN 3 2009

CAZ520-031800-
/O.NEW.KVEF.WI.Y.0031.090603T2100Z-090604T0200Z/
OWENS VALLEY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE
400 AM PDT WED JUN 3 2009

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE OWENS VALLEY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 7 PM PDT THIS EVENING.

SOUTH WINDS WILL INCREASE LATE THIS MORNING AND EARLY AFTERNOON.
GUSTS OF 40 TO 45 MPH DURING THE AFTERNOON AND EARLY EVENING
WILL LIKELY PRODUCE CONSIDERABLE AREAS OF BLOWING DUST FROM THE
OWENS DRY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VISIBILITY MAY BE LIMITED ALONG SECTIONS OF HIGHWAY 395 NEAR THE
OWENS DRY LAKE DUE TO BLOWING DUST. USE EXTRA CAUTION.

&&

$$

NVZ014-031800-
/O.NEW.KVEF.WI.Y.0031.090603T2100Z-090604T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
400 AM PDT WED JUN 3 2009

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR CENTRAL NYE COUNTY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 7 PM PDT THIS EVENING.

SOUTH WINDS GUSTING UP TO 45 MPH WILL DEVELOP EARLY THIS AFTERNOON
ACROSS MUCH OF CENTRAL NYE COUNTY...ESPECIALLY THE NEVADA TEST
SITE. WINDS WILL BEGIN TO DIMINISH THIS EVENING NEAR SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT ON EAST-WEST
ORIENTED ROADS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
BLOWING DUST WITH LIMITED VISIBILITY MAY ALSO OCCUR. USE EXTRA
CAUTION.

&&

JA

$$
3 follow-up statements
000 
WWUS75 KVEF 031735
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1035 AM PDT WED JUN 3 2009

CAZ520-040200-
/O.CON.KVEF.WI.Y.0031.090603T2100Z-090604T0200Z/
OWENS VALLEY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE
1035 AM PDT WED JUN 3 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM PDT THIS EVENING FOR THE OWENS VALLEY. 

SOUTH WINDS WILL INCREASE LATE THIS MORNING AND EARLY AFTERNOON.
GUSTS OF 40 TO 45 MPH DURING THE AFTERNOON AND EARLY EVENING WILL
LIKELY PRODUCE CONSIDERABLE AREAS OF BLOWING DUST FROM THE OWENS
DRY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VISIBILITY MAY BE LIMITED ALONG SECTIONS OF HIGHWAY 395 NEAR THE
OWENS DRY LAKE DUE TO BLOWING DUST. USE EXTRA CAUTION.

&&

$$

NVZ014-040200-
/O.CON.KVEF.WI.Y.0031.090603T2100Z-090604T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
1035 AM PDT WED JUN 3 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM PDT THIS EVENING FOR ESMERALDA AND CENTRAL NYE COUNTY. 

SOUTH WINDS GUSTING UP TO 45 MPH WILL DEVELOP EARLY THIS
AFTERNOON ACROSS MUCH OF CENTRAL NYE COUNTY...ESPECIALLY THE
NEVADA TEST SITE. WINDS WILL BEGIN TO DIMINISH THIS EVENING NEAR
SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT ON EAST-WEST
ORIENTED ROADS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
BLOWING DUST WITH LIMITED VISIBILITY MAY ALSO OCCUR. USE EXTRA
CAUTION.

&&

JH

$$
000 
WWUS75 KVEF 031811
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1111 AM PDT WED JUN 3 2009

CAZ520-040200-
/O.EXT.KVEF.WI.Y.0031.090603T1811Z-090604T0200Z/
OWENS VALLEY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE
1111 AM PDT WED JUN 3 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR
THE OWENS VALLEY.

SOUTHERLY WINDS HAVE ALREADY INCREASED ACROSS MUCH OF THE OWENS
VALLEY LATE THIS MORNING. GUSTS OF 40 TO 45 MPH WILL BE COMMON
THROUGHOUT THE DAY AND INTO THE EARLY EVENING AND WILL LIKELY
PRODUCE CONSIDERABLE AREAS OF BLOWING DUST FROM THE OWENS DRY
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VISIBILITY MAY BE LIMITED ALONG SECTIONS OF HIGHWAY 395 NEAR THE
OWENS DRY LAKE DUE TO BLOWING DUST. USE EXTRA CAUTION.

&&

$$

NVZ014-040200-
/O.CON.KVEF.WI.Y.0031.090603T2100Z-090604T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
1111 AM PDT WED JUN 3 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR
ESMERALDA AND CENTRAL NYE COUNTY.

SOUTH WINDS GUSTING UP TO 45 MPH WILL DEVELOP EARLY THIS
AFTERNOON ACROSS MUCH OF CENTRAL NYE COUNTY...ESPECIALLY THE
NEVADA TEST SITE. WINDS WILL BEGIN TO DIMINISH THIS EVENING NEAR
SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT ON EAST-WEST
ORIENTED ROADS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
BLOWING DUST WITH LIMITED VISIBILITY MAY ALSO OCCUR. USE EXTRA
CAUTION.

&&

JH

$$
000 
WWUS75 KVEF 040150
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
650 PM PDT WED JUN 3 2009

CAZ520-040300-
/O.EXP.KVEF.WI.Y.0031.000000T0000Z-090604T0200Z/
OWENS VALLEY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE
650 PM PDT WED JUN 3 2009

...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING...

THE WIND ADVISORY FOR THE OWENS VALLEY WILL EXPIRE AT 7 PM PDT
THIS EVENING.

SOUTH WINDS HAD BEGUN TO SUBSIDE THIS EVENING...AND WIDESPREAD
GUSTS OVER 40 MPH ARE NO LONGER EXPECTED. THEREFORE...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

NVZ014-040300-
/O.EXP.KVEF.WI.Y.0031.000000T0000Z-090604T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
650 PM PDT WED JUN 3 2009

...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING...

THE WIND ADVISORY FOR ESMERALDA AND CENTRAL NYE COUNTIES WILL
EXPIRE AT 7 PM PDT THIS EVENING.

WINDS HAD BEGUN TO SUBSIDE OVER SOUTH CENTRAL NEVADA THIS EVENING.
ALTHOUGH ISOLATED GUSTS OVER 40 MPH WILL PERSIST THROUGH THE
EVENING...WIDESPREAD GUSTS OVER 40 MPH ARE NO LONGER EXPECTED.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

MORGAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jun 2, 9:05 PM PDT, 6 hours 55 minutes earlier.

Area forecast discussion, Jun 2, 9:05 PM PDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
905 PM PDT TUE JUN 2 2009

.SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA
COAST WILL CONTINUE TO BRING DRY SOUTHWEST FLOW ACROSS SOUTHERN
CALIFORNIA AND SOUTHERN NEVADA TONIGHT AND INTO WEDNESDAY. AS THE
SYSTEM GRADUALLY MOVES INLAND...INCREASING SOUTHWEST WINDS WILL
DEVELOP ALONG WITH A COOLING TREND WHICH WILL DROP HIGH TEMPERATURES
SEVERAL DEGREES BELOW NORMAL BY THE END OF THE WEEK.
&&

.UPDATE...SATELLITE AND AREA RADARS SHOW THAT PRECIP HAS ENDED FOR
THE TIME BEING. RECENT CLOUD ENHANCEMENTS OVER INYO AND NYE COUNTIES
ARE LIKELY MOUNTAIN ENHANCED CLOUDS ASSOCIATED WITH INCOMING JET
STREAK. GUSTY SOUTH WINDS ARE PERSISTING IN THE OWENS VALLEY AND
OVER THE NEVADA TEST SITE...WHERE MODELS HAVE BEEN UNDERDOING WINDS
FOR A COUPLE OF DAYS. WILL UPDATE TO REMOVE PRECIP CHANCES TONIGHT
AND BUMP UP WINDS IN THE AFOREMENTIONED ZONES.
&&

.PREV DISCUSSION...
330 PM PDT TUE JUN 2 2009

.SHORT TERM...A LOW PRESSURE SYSTEM LOCATED OFF THE COAST OF CENTRAL
CALIFORNIA WILL CONTINUE TREK TOWARDS SHORE OVER THE NEXT FEW DAYS.
THE EFFECTS OF THIS SYSTEM HAVE BEGUN TO REACH OUR CWA AS AN AREA OF
DRY AIR HAS MOVED OVER THE REGION TODAY AND IS EXPECTED TO PERSIST
INTO TOMORROW...REDUCING THE CHANCE FOR DIURNAL AFTERNOON
THUNDERSTORMS TOMORROW. HOWEVER...OROGRAPHIC BASED CONVECTION ALONG
THE SIERRA CREST IS STILL A POSSIBILITY. LI PROGS CONCUR WITH THIS
OVER ALL SYNOPTIC SET UP AS ALL BUT THE THE SIERRA CREST ARE
REPRESENTED IN POSITIVE VALUES. SIMILAR CONDITIONS EXPECTED ON
THURSDAY. SOME MID TO UPPER LEVEL MOISTURE IS EXPECTED TO MOVE
THROUGH DURING THE DAY WEDNESDAY IN THE FORM OF HIGH CLOUDS. IN
ADDITION...GUSTY SOUTH WINDS ARE EXPECTED IN THE AFTERNOON ACROSS
THE NORTHERN ZONES. THE MAIN STORY FOR WINDS WILL BE FRIDAY
AFTERNOON AS THE CENTER OF THE LOW PRESSURE SYSTEM MAKES ITS WAY ON
SHORE OVER CENTRAL CALIFORNIA. BOTH THE ECMWF AND THE NAM12 BRING
100+ KNOT UPPER LEVEL JET LEADING THE LOW OVER SOUTHERN CALIFORNIA
THURSDAY AFTERNOON. THIS WILL RESULT IN GUSTY SOUTHWEST SURFACE
WINDS ACROSS THE FORECAST AREA...WITH THE STRONGEST WINDS ALONG THE
COLORADO RIVER VALLEY...LINCOLN AND MOHAVE COUNTIES. WILL KEEP AN
EYE ON THE NEXT FEW MODEL RUNS TO SEE IF THESE WILL MATERIALIZE INTO
ADVISORY LEVEL CONDITIONS. A DECREASING TEMPERATURE TREND IS
EXPECTED THROUGH THE END OF THE WEEK IN ASSOCIATION WITH THE
APPROACHING LOW.

.LONG TERM...LITTLE CHANGE WAS NEEDED THIS AFTERNOON TO INHERITED
GRIDS AS MODELS SHOW BETTER CONTINUITY WITH THE NEXT LOW PRESSURE
SYSTEM TO IMPACT THE REGION FRIDAY AND THROUGH THE WEEKEND. BREEZY
TO WINDY CONDITIONS ARE EXPECTED AREAWIDE ON FRIDAY AS LOW PRESSURE
APPROACHING FROM THE WEST TIGHTENS SURFACE GRADIENTS AND WINDS ALOFT
INCREASE. BY FRIDAY AFTERNOON DRY AND STABLE AIR WILL PERSIST OVER
THE MOJAVE DESERT...BUT THIS WILL NOT BE THE CASE FURTHER NORTH
WHERE GREATER MID-LEVEL MOISTURE WILL EXIST ACROSS THE NORTHWEST
PART OF THE CWFA AND INSTABILITY WILL BE BETTER DUE TO THE PROXIMITY
TO THE COLD POOL ALOFT ASSOCIATED WITH THE LOW. THE MAIN CONCERN ON
FRIDAY IS THE POTENTIAL FOR ORGANIZED CONVECTION ACROSS THESE
AREA...WITH 0-6KM BULK SHEAR VALUES APPROXIMATELY 50-60KTS FRIDAY
AFTERNOON COMBINED WITH NEGATIVE LIS. AS THE LOW APPROACHES AND
TEMPS ALOFT COOL...SNOW LEVELS WILL DROP TO AROUND 8500 FEET OVER
INYO COUNTY AND THE HIGHEST PEAKS OF THE SIERRA AND WHITE MOUNTAINS
COULD SEE A LITTLE SNOW FRIDAY AFTERNOON AND THROUGH THE NIGHT.
MODELS STILL INDICATE AN INITIAL PIECE OF ENERGY BREAKING OFF THE
PARENT LOW BY SATURDAY MORNING BEFORE THE MAIN AREA OF LOW PRESSURE
CROSSES AND EXITS THE REGION SUNDAY AFTERNOON AND EVENING. THIS WILL
KEEP AT LEAST A CHANCE FOR THUNDERSTORMS ACROSS NORTHERN ZONES
THROUGH THE WEEKEND AND TEMPS AT OR A FEW DEGREES BELOW NORMAL. HAVE
DECREASED TEMPERATURES SLIGHTLY AGAIN...LEANING TOWARDS RAW MODEL
GUIDANCE AS ANY BIAS CORRECTION WOULD LIKELY BE ON THE HIGH SIDE
GIVEN THE PATTERN CHANGE.

.AVIATION...FOR MCCARRAN...THERE WILL BE LITTLE CHANGE OVER THE
NEXT 24 HOURS AS WINDS REMAIN PRIMARILY OUT OF THE SOUTHWEST AND FEW
TO SCATTERED HIGH CLOUDS LINGER OVER THE LAS VEGAS VALLEY. WINDS ARE
EXPECT TO BE GUSTY AGAIN TOMORROW AFTERNOON...UP TO 20 KTS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THERE WILL BE A SLIGHT CHANCE OF AFTERNOON
THUNDERSTORMS AGAIN OVER THE SOUTHERN SIERRA ON WEDNESDAY...BUT
OTHERWISE...NO SIGNIFICANT WEATHER IS EXPECTED ON WEDNESDAY AS DRY
STABLE AIR CONTINUES TO MOVE OVER THE AREA. BREEZY SOUTHWESTERLY
WINDS CAN BE EXPECTED AGAIN TOMORROW AFTERNOON.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

MORGAN/LABELLE/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jun 2, 6:13 AM PDT, 21 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
613 AM PDT TUE JUN 2 2009

AZZ001>003-036-CAZ519>527-NVZ014>022-030700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
613 AM PDT TUE JUN 2 2009 /613 AM MST TUE JUN 2 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED
THUNDERSTORMS WILL OCCUR OVER THE SOUTHERN SIERRA WITH THE
POTENTIAL FOR LOCALIZED STRONG WIND GUSTS...SMALL HAIL AND BRIEF
HEAVY RAIN. THE REST OF THE REGION WILL SEE GENERALLY DRY
CONDITIONS AND SOUTHWEST WINDS GUSTING 20 TO 30 MPH IN THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED. A LOW PRESSURE
SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL GRADUALLY MOVE INLAND
THURSDAY THROUGH THE WEEKEND. SCATTERED THUNDERSTORMS WILL
CONTINUE OVER THE SOUTHERN SIERRA...MAINLY DURING THE AFTERNOON
AND EVENING HOURS. SNOW LEVELS WILL LOWER TO NEAR 8000 FEET FRIDAY
AND SATURDAY. THE SYSTEM WILL PRODUCE INCREASING SOUTHWEST WINDS
AND A COOLING TREND ACROSS THE REST OF THE REGION WEDNESDAY
THROUGH FRIDAY. A SLIGHT INCREASE IN SHOWERS AND THUNDERSTORMS
OVER THE SOUTHERN GREAT BASIN CAN BE EXPECTED DURING THE WEEKEND
AS THE CENTER OF THE SYSTEM CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JA

Nearby

Wind Advisories in Nevada, 2009Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.